Nonincremental proper generalized decomposition solution of parametric uncoupled models defined in evolving domains
Article first published online: 14 SEP 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 93, Issue 8, pages 887–904, 24 February 2013
How to Cite
Ammar, A., Cueto, E. and Chinesta, F. (2013), Nonincremental proper generalized decomposition solution of parametric uncoupled models defined in evolving domains. Int. J. Numer. Meth. Engng., 93: 887–904. doi: 10.1002/nme.4413
- Issue published online: 29 JAN 2013
- Article first published online: 14 SEP 2012
- Manuscript Accepted: 14 AUG 2012
- Manuscript Revised: 13 AUG 2012
- Manuscript Received: 20 MAR 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!